Immersed surfaces with constant curvature near infinity
Compositio Mathematica, Tome 36 (1978) no. 2, p. 131-143
@article{CM_1978__36_2_131_0,
     author = {Bleecker, David D.},
     title = {Immersed surfaces with constant curvature near infinity},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {2},
     year = {1978},
     pages = {131-143},
     zbl = {0374.53002},
     mrnumber = {515042},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_2_131_0}
}
Bleecker, David D. Immersed surfaces with constant curvature near infinity. Compositio Mathematica, Tome 36 (1978) no. 2, pp. 131-143. http://www.numdam.org/item/CM_1978__36_2_131_0/

[1] D. Bleecker: The Gauss-Bonnet Inequality and Almost Geodesic Loops. Advances in Mathematics, 14 (1974) 183-193. | MR 353199 | Zbl 0289.53039

[2] A. Huber: On Subharmonic Functions and Differential Geometry in the Large. Comment. Math. Helv. 32 (1957-1958) 13-72. | MR 94452 | Zbl 0080.15001

[3] T. Klotz and R. Ossermann: Complete Surfaces in E3 with Constant Mean Curvature. Comment. Math. Helv. 41 (1966-1967) 313-318. | MR 211332 | Zbl 0163.16002

[4] T. Milnor: Efimov's Theorem About Complete Immersed Surfaces of Negative Curvature. Advances in Mathematics 8 (1972) 474-543. | MR 301679 | Zbl 0236.53055

[5] T. Milnor: Some Restrictions on the Smooth Immersion of Complete Surfaces in E3, Contributions to Analysis (A Collection of Papers Dedicated to Lipman Bers), Academic Press, (1974) 313-323. | MR 355910 | Zbl 0302.53002